Advances in Differential Equations
Volume 22

Local stabilization of compressible Navier-Stokes equations in one dimension around non-zero velocity

  • Debanjana Mitra, Mythily Ramaswamy, and Jean-Pierre Raymond

    Volume 22, 2017, pages 693-736

On local $L_p$-$L_q$ well-posedness of incompressible two-phase flows with phase transitions: Non-equal densities with large initial data

Convergence of the Allen-Cahn equation with constraint to Brakke’s mean curvature flow

The variable coefficient thin obstacle problem: Higher regularity

  • Herbert Koch, Angkana Rüland, and Wenhui Shi

    Volume 22, 2017, pages 793-866

Existence, non-degeneracy of proportional positive solutions and least energy solutions for a fractional elliptic system

  • Qihan He, Shuangjie Peng, and Yanfang Peng

    Volume 22, 2017, pages 867-892

Existence of solutions to a class of weakly coercive diffusion equations with singular initial data

  • Marco Papi, Maria Michaela Porzio, and Flavia Smarrazzo

    Volume 22, 2017, pages 893-962

Conley index in Hilbert spaces versus the generalized topological degree

  • Zbigniew Błaszczyk, Anna Gołębiewska, and Sławomir Rybicki

    Volume 22, 2017, pages 963-982

Multiple solutions of a Kirchhoff type elliptic problem with the Trudinger-Moser growth

On the interaction problem between a compressible fluid and a Saint-Venant Kirchhoff elastic structure

A monotonicity formula and Liouville-type theorems for stable solutions of the weighted elliptic system

Removable singularities for degenerate elliptic Pucci operators

Mixed boundary value problems on cylindrical domains

Evolution families and maximal regularity for systems of parabolic equations

Inhomogeneous Besov spaces associated to operators with off-diagonal semigroup estimates

Insensitizing controls for the Boussinesq system with no control on the temperature equation

A well posedness result for generalized solutions of Hamilton-Jacobi equations

On the local pressure of the Navier-Stokes equations and related systems

Classical solutions of the generalized Camassa-Holm equation

The Cauchy problem for the shallow water type equations in low regularity spaces on the circle

  • Wei Yan, Yongsheng Li, Xiaoping Zhai, and Yimin Zhang

    Volume 22, 2017, pages 363-402

Constant sign Green’s function for simply supported beam equation

  • Alberto Cabada and Lorena Saavedra

    Volume 22, 2017, pages 403-432

Threshold and strong threshold solutions of a semilinear parabolic equation

The Cauchy problem on large time for a Boussinesq-Peregrine equation with large topography variations

Local Hardy and Rellich inequalities for sums of squares of vector fields

  • Michael Ruzhansky and Durvudkhan Suragan

    Volume 22, 2017, pages 505-540

Stable and unstable manifolds for quasilinear parabolic problems with fully nonlinear dynamical boundary conditions

Analyticity of semigroups generated by higher order elliptic operators in spaces of bounded functions on $C^{1}$ domains

Positive solutions of Schrödinger equations and Martin boundaries for skew product elliptic operators

  • Minoru Murata and Tetsuo Tsuchida

    Volume 22, 2017, pages 621-692

needs title

  • Michael Ruzhansky and Durvudkhan Suragan

    Volume 22, 2017, pages 505-540